I have SVT and multiple electrical pathways in my heart, flutter arrythmia, MVP with regergatation, and I take the beta blocker nadolol. Several times I have noticed that my fingers (two or three) and my toes will go numb and completely white when it really isn't cold outside. Why is this? Is this a problem? What are the possible treatments?
Usually when the digits turn white it is due to decreased blood flow (arterial
blood appears red or pink and goes in to the digits, whereas venous blood comes out
of the digits and appears blue.) There are varying reasons for why a digit turns
white, however if all the digits turn white it is likely that there is vasoconstiction
of the arteries that feed the digits, thereby cutting off the blood supply which then
causes numbness (not enough blood and nutrients to the nerves in the hands and feet).
This condition is usually as a result of Raynauds disease. It would be best if
you had this checked out by your regular doctor, or at least ask for a referral to
a rheumatologist or any physician that specializes in the diagnosis and treatment
of connective tissue disease and or Raynauds disease. Good Luck.
Information provided in the heart forum is intended for general medical informational purposes only,
actual diagnosis and treatment can only be made by your physician(s).
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.